# SDR HNAA2011101300334

- Difficulty date: September 23, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 48,180 hours, 53,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 226
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK DRAIN CHANNEL CRACKED AT RIVET HOLE AT STA X226.  REMOVED DAMAGED DRAIN CHANNEL SECTION.  INSTALLED FABRICATED DRAIN CHANNEL SECTION.
